|Iron and Anemia
Dec 20, 1999
Can taking Iron supplements help reverse the anemia caused by taking Combivir (or make any change at all)?
Response from Mr. Molaghan
Hello Taking iron supplements alone will not reverse the anemia caused by Combivir. It is possible, however, for a person to have both iron deficiency anemia and medication induced anemia. In such cases, it is essential to take iron supplements in addition to treating the "Combivir induced anemia."
Diary of Anemia-Follow up on previous LTR
Significant Drop in Hemoglobin Levels
- How Long Do You Have To Have Sex To Get Infected With Hiv?
- Does Hiv Cause Muscle Twitching And Pins And Needles?
- Can Hiv Change Skin Color?
- Does Thrush In The Mouth Hurt?
- Can Having A Herpes Outbreak Cause A False Positive Hiv Test?
- What Are The Best Exercises For Peripheral Neuropathy?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.